Про оператори Гельфонда–Леонтьєва–Салагеана і Гельфонда–Леонтьєва–Рушевея та аналітичне продовження функцій / Шеремета М. М. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (5))

Sheremeta M. M.
On the Gelfond–Leont'ev–Sǎlǎgean and Gelfond–Leont'ev–Ruscheweyh operators and analytic continuation of functions


Download publication will be available after 06/01/2024 р., in 38 days

Cite:
Sheremeta, M. M. (2022). On the Gelfond–Leont'ev–Sǎlǎgean and Gelfond–Leont'ev–Ruscheweyh operators and analytic continuation of functions. Ukrainian Mathematical Journal, 74 (5), 717-724. http://jnas.nbuv.gov.ua/article/UJRN-0001336880 [In Ukrainian].

 

Інститут інформаційних технологій НБУВ


+38 (044) 525-36-24
Голосіївський просп., 3, к. 209
м. Київ, 03039, Україна